Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Mar 23, 2012, 4:04 PM EDT for Jenkins County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 4:04 PM EDT (20:04 UTC)
- Expired
- Mar 23, 2012, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Charleston, SC
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 85 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
289
WWUS82 KCHS 232004
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT FRI MAR 23 2012
GAZ087-088-100-232030-
BULLOCH-JENKINS-SCREVEN-
404 PM EDT FRI MAR 23 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND
BULLOCH COUNTIES THROUGH 430 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BUTTS...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...EMMALANE...MILLEN...PERKINS...ROCKY FORD AND SCARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3295 8190 3295 8182 3291 8176 3258 8181
3254 8201 3257 8203 3261 8201 3264 8205
3282 8212
TIME...MOT...LOC 2004Z 235DEG 13KT 3273 8201
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Mar 23, 3:48 PM EDT, 16 minutes earlier.
Area forecast discussion, Mar 23, 3:48 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT FRI MAR 23 2012 .SYNOPSIS... A COLD FRONT WILL APPROACH SATURDAY AND WILL MOVE THROUGH THE REGION SATURDAY NIGHT AND EARLY SUNDAY. LOW PRESSURE WILL DEVELOP NORTH OF THE AREA SUNDAY AND WILL MOVE AWAY FROM THE REGION THROUGH MONDAY. ANOTHER COLD FRONT WILL PUSH THROUGH THE REGION FROM THE NORTH MONDAY NIGHT...THEN HIGH PRESSURE WILL BUILD INTO THE THROUGH THE MIDDLE OF NEXT WEEK. ANOTHER COLD FRONT COULD ADVANCE THROUGH THE AREA LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... LATE THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS JUST TO THE WEST CONTINUE TO DEVELOP AND SLOWLY MOVE EASTWARD INTO THE FORECAST AREA. PREVIOUS REASONING FOR AFTERNOON POP TREND SEEMS TO BE WORKING OUR REASONABLY WELL SO NO ADJUSTMENTS WERE MADE. I STILL ADVERTISE A PERIOD OF LIKELY POPS ACROSS SE GA LATE THIS AFTERNOON/EARLY THIS EVENING...WITH A DIMINISHING TREND INTO THE OVERNIGHT. OVERALL SEVERE THREAT CONTINUES TO BE LOW...BUT AN ISOLATED STRONG TO SEVERE STORM CANNOT BE TOTALLY RULED OUT. RIGHT NOW THE ACTIVITY IS MADE OF UP PULSE STORMS WITH SOME DISORGANIZED MULTICELLS PRESENT. DCAPE VALUES ARE UP TO AROUND 800 ACROSS PORTIONS OF THE AREA SO SOME THREAT OF GUSTY WINDS AND PERHAPS HAIL IS POSSIBLE FOR THE STRONGEST STORMS THAT DEVELOP THROUGH THE AFTERNOON. OTHERWISE...TEMPS WILL LINGER IN THE LOW TO MID 80S OVER THE NEXT FEW HOURS. TONIGHT...THE BAND OF DEEPER MOISTURE ASSOCIATED WITH THE AREA OF SHOWERS AND STORMS AHEAD OF THE MAIN COLD FRONT WILL PROGRESS ACROSS THE FORECAST AREA AS THE UPPER RIDGE MOVES OFF TO THE EAST IN RESPONSE TO HEIGHT FALLS FROM THE UPPER LOW. THE SHOWERS/STORMS ACROSS SE GA THIS AFTERNOON WILL WEAKEN WITH THE LOSS OF HEATING AND PUSH EASTWARD OVERNIGHT. I HAVE LET THE POPS FALL OFF TO HIGH CHANCE OVERNIGHT FAVORING AREAS FURTHER TO THE NORTH AND EAST ACROSS THE TRI-COUNTY AREA. OTHERWISE I THINK WE WILL SEE A RELATIVE LULL IN SHOWER ACTIVITY THROUGH DAY BREAK. THE OTHER CONCERN FOR THE OVERNIGHT IS THE POTENTIAL FOR FOG. WITH MOSTLY CLOUDY SKIES IN PLACE FROM THE ONGOING SHOWERS/STORMS AS WELL AS INCREASING MID/HIGH CLOUDS SHOULD PREVENT MUCH FOG FROM DEVELOPING. MODEL GUIDANCE DOESN/T HIT IT TOO HARD AND IT APPEARS BASED OFF SREF PROBS THAT THE BEST CHANCES FOR FOG WILL BE ACROSS SE GA. THIS AREA COULD SEE SKIES SCATTER OUT FOR A FEW HOURS CLOSER TO DAY BREAK...BUT ALL IN ALL THE OVERALL FOG THREAT APPEARS LOW. MIN TEMPS WILL BE QUITE WARM...ONLY FALLING INTO THE LOW TO MID 60S TONIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... EARLY SATURDAY...AN INITIAL BAND OF ENHANCED/DEEP LAYER MOISTURE WILL PUSH OFFSHORE...AND A LULL IN PRECIPITATION IS POSSIBLE UNTIL LATE SATURDAY MORNING/EARLY SATURDAY AFTERNOON. THUS...LOWERED POPS TO SLIGHT CHANCE/CHANCE FOR A FEW HOURS SATURDAY MORNING. THEN...AS A SPRAWLING/WELL DEFINED UPPER LOW/ASSOCIATED COLD POOL TURN TOWARD THE SOUTHEAST...MOISTURE ADVECTION FEATURING PWATS EXCEEDING 1.5 INCHES AND DEEP LAYER FORCING/ASCENT SUPPORTED IN PART BY MID/UPPER LEVEL HEIGHT FALLS AND MASS DIVERGENCE WILL SUPPORT EXPANDING COVERAGE OF DEEP/MOIST CONVECTION. DETAILS OF PRECIPITATION SCENARIO REMAIN SOMEWHAT UNCLEAR. IN GENERAL...GUIDANCE DEPICTS A BAND OF PRECIPITATION DEVELOPING CLOSE TO THE COAST...WHERE SEA BREEZE CONVERGENCE WILL OCCUR...WHILE ANOTHER BAND OF CONVECTION DEVELOPS UPSTREAM WITHIN AN AXIS OF LOW LEVEL CONVERGENCE/CLOSER TO THE UPPER LOW. IN REALITY...MULTIPLE BANDS OF SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE REGION...THUS AFTERNOON POPS ARE GRADUATED SLIGHTLY FROM LIKELY INLAND TO CATEGORICAL CLOSER TO THE COAST. CLOUD COVER AND ASSOCIATED REDUCED INSTABILITY SHOULD LIMIT THE POTENTIAL FOR SEVERE WEATHER. DESPITE LIMITED SURFACE BASED INSTABILITY...COOLING MID LEVEL TEMPERATURES/STEEPENING MID LEVEL LAPSE RATES AND INCREASING 0-6 KM BULK SHEAR WILL SUPPORT ORGANIZED/MULTICELL THUNDERSTORMS WITH EMBEDDED SUPERCELLS WHICH COULD PRODUCE ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL ESPECIALLY SATURDAY AFTERNOON. SATURDAY NIGHT INTO SUNDAY...THE UPPER LEVEL LOW/ASSOCIATED COLD POOL AS COLD AS -22C AT 500 MB WILL PROGRESS SOUTHEAST AND SHOULD PASS DIRECTLY OVER THE FORECAST AREA. AHEAD OF THE UPPER TROUGH AXIS...NUMEROUS PARAMETERS INCLUDING 500-300 MB Q VECTOR CONVERGENCE AND INCREASING 700-300 HEIGHT FALLS INDICATE DEEP LAYER FORCING/ASCENT...SUPPORTING AT LEAST SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. WHILE SURFACE BASED DIURNAL/PRECIPITATION INDUCED STABILIZATION SHOULD OCCUR...STEEP MID LEVEL LAPSE RATES AND DYNAMIC FORCING SUGGEST THAT THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS...MAINLY FEATURING A THREAT FOR LARGE HAIL...COULD CONTINUE THROUGH SATURDAY NIGHT INTO SUNDAY. AS THE MAIN VORTMAX/CORE OF THE COLD POOL PUSH OFFSHORE SUNDAY AFTERNOON...PRECIPITATION COVERAGE SHOULD WANE. HOWEVER...IF THE UPPER LOW ADVANCES MORE SLOWLY THAN EXPECTED AND/OR LOW LEVEL OFFSHORE FLOW REMAINS SUFFICIENTLY LIGHT...SEA BREEZE CONVERGENCE AND COLD TEMPERATURES ALOFT COULD SUPPORT ANOTHER ROUND OF THUNDERSTORMS WITH AN ISOLATED HAIL/DAMAGING WIND THREAT SUNDAY AFTERNOON. POPS GRADUALLY DIMINISH BELOW 15 PERCENT SUNDAY NIGHT AND REMAIN VERY LOW MONDAY. TEMPERATURES SUNDAY SHOULD AVERAGE A COUPLE OF DEGREES COOLER THAN SATURDAY...THEN TEMPERATURES MONDAY WILL WARM INTO THE UPPER 70S/LOWER 80S MOST LOCATIONS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A DRY COLD FRONT IS EXPECTED TO CROSS THE AREA MONDAY NIGHT...THEN SURFACE HIGH PRESSURE WILL BUILD FROM THE NORTH TUESDAY. TEMPERATURES TUESDAY SHOULD TOP OUT A COUPLE OF DEGREES COOLER THAN MONDAY ALTHOUGH STILL ABOVE NORMAL FOR LATE MARCH. BUILDING HEIGHTS ALOFT WILL THEN SUPPORT A PERSISTENT SURFACE HIGH THROUGH THURSDAY. AN ISOLATED SHOWER CANNOT BE RULED OUT TUESDAY NIGHT OR WEDNESDAY ESPECIALLY OVER THE GA WATERS AS A WEAK COASTAL TROUGH DEVELOPS. HOWEVER DRY WEATHER WILL FOR THE MOST PART PREVAIL WITH TEMPERATURES 5-8 DEGREES ABOVE NORMAL THROUGH MIDWEEK. A BACKDOOR COLD FRONT WILL PROBABLY DROP IN FROM THE NORTH THURSDAY NIGHT OR FRIDAY BUT AT THIS POINT MOISTURE APPEARS TOO LIMITED TO JUSTIFY ANY POPS ABOVE 15 PERCENT. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... NEAR TERM TAF CONCERNS REVOLVE AROUND THE THUNDERSTORM POTENTIAL THIS AFTERNOON. THE BEST COVERAGE IS EXPECTED TO BE FURTHER WEST ACROSS SE GA AND CLOSER TO KSAV THAN KCHS. I HAVE ADDED A TEMPO GROUP FOR SHOWERS AND A CB AT KSAV TO COVER THE LATE AFTERNOON THROUGH EVENING TIME PERIOD. WHATEVER CONVECTION GETS GOING TO THE WEST WILL THEN MOVE EASTWARD TONIGHT...THOUGH IT WILL BE A ON WEAKENING TREND. BY THE TIME IT MAKES IT TO KCHS...IT WILL LIKELY BE JUST AN AREA OF SHOWERS. I HAVE JUST GONE WITH VCSH FOR NOW AT KCHS IN THE EARLY MORNING HOURS DUE TO THE UNCERTAINTY WITH HOW THE CONVECTION WILL EVOLVE. CONDITIONS ARE EXPECTED TO PRIMARILY BE VFR OVERNIGHT...THOUGH SOME OF THE MODEL GUIDANCE HINTS AT POTENTIAL MVFR CIGS/VSBYS AT TIMES THROUGH SUNRISE. THIS WILL BE MOSTLY LIKELY AT KSAV WHERE THE SHOWER/THUNDERSTORM ACTIVITY WILL WANE THE EARLIEST WITH THE POTENTIAL FOR SOME PARTIAL CLEARING THEREAFTER. HAVE ADDED A PERIOD OF MVFR FOG FOR NOW BUT IF CLEARING INCREASES...CONDITIONS COULD BE LOWER. TOMORROW AS THE FRONT MOVES INTO THE AREA...SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE REGION. HAVE INTRODUCED SHRA MENTION WITH A CB STARTING AT 15Z. THIS WILL REQUIRE SOME FINE TUNING AS THE TIME DRAWS CLOSER. EXTENDED AVIATION OUTLOOK...PERIODIC CIG/VSBY RESTRICTIONS POSSIBLE SATURDAY NIGHT INTO SUNDAY IN SCATTERED TO NUMEROUS SHOWERS/TSTMS. THEN...VFR THROUGH MIDWEEK. && .MARINE... A COLD FRONT AND ASSOCIATED STRENGTHENING LOW LEVEL JET WILL DRAW CLOSER TO THE LOCAL WATERS TONIGHT. AS IT DOES...WINDS WILL BE ON THE INCREASE BUT ARE EXPECTED TO STAY BELOW SCA CRITERIA. 10-15 KTS WILL BE PREVALENT BY THE PRE DAWN HOURS ON SATURDAY. SEAS ARE ALSO EXPECTED TO REMAIN BELOW SCA CRITERIA...BUT WILL BE ON THE INCREASE WITH THE STRENGTHENING WINDS. PERSISTENT 2-3 FT SWELL ENERGY WILL CONTINUE THROUGH SATURDAY MORNING WITH COMBINED SEAS INCREASING TO 2-4 FT WITHIN 20 NM AND 4-5 FT BEYOND. S/SW FLOW WILL STRENGTHEN SATURDAY INTO SATURDAY NIGHT AS A COLD FRONT APPROACHES FROM THE WEST. HOWEVER...WINDS SHOULD REMAIN BELOW SCA THRESHOLDS...AND 6 FT SEAS WILL MOST LIKELY REMAIN OUTSIDE AMZ374. THEN...AS THE COLD FRONT PUSHES OFF THE COAST AND LOW PRESSURE DEVELOPS NORTH OF THE WATERS SUNDAY...WINDS WILL BECOME OFFSHORE BUT WILL REMAIN SOMEWHAT ELEVATED IF STILL BELOW SCA LEVELS. MONDAY NIGHT...ANOTHER COLD FRONT WILL CROSS THE WATERS FROM NORTH TO SOUTH AND HIGH PRESSURE WILL BUILD FROM THE NORTH. INITIALLY...A SURGE OF E/NE WINDS AND BUILDING SEAS COULD PRODUCE A PERIOD OF SCA CONDITIONS FOR SOME AREAS. HOWEVER...THE HIGH WILL CONTINUE TO SHIFT SOUTH TUESDAY THROUGH MIDWEEK...AND RELAXING WINDS WINDS SHOULD BE ACCOMPANIED BY SUBSIDING SEAS. RIP CURRENTS...MODERATE RISK INTO THIS EVENING. LOW RISK SATURDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS...SPR NEAR TERM...BSH SHORT TERM...SPR LONG TERM...SPR AVIATION...BSH/SPR MARINE...BSH/SPR
Hazardous weather outlook, Mar 23, 3:48 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT FRI MAR 23 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-242000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 348 PM EDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS...AHEAD OF AN APPROACHING COLD FRONT SATURDAY AND SATURDAY NIGHT...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE REQUIRED SATURDAY. GAZ117-119-139-141-SCZ048>051-242000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 348 PM EDT FRI MAR 23 2012 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS...AHEAD OF AN APPROACHING COLD FRONT SATURDAY AND SATURDAY NIGHT...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE REQUIRED SATURDAY.
In the hours before
Special weather statement, Mar 23, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT FRI MAR 23 2012
GAZ087-088-100-232030-
BULLOCH-JENKINS-SCREVEN-
404 PM EDT FRI MAR 23 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND
BULLOCH COUNTIES THROUGH 430 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BUTTS...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...EMMALANE...MILLEN...PERKINS...ROCKY FORD AND SCARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3295 8190 3295 8182 3291 8176 3258 8181
3254 8201 3257 8203 3261 8201 3264 8205
3282 8212
TIME...MOT...LOC 2004Z 235DEG 13KT 3273 8201The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:14 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 31 min |
| Mar 23, 4:29 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 46 min |
| Mar 23, 6:02 PM EDT | Special Weather Statement | CHS | Bryan | 28 min |
| Mar 23, 6:13 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 62 min |
| Mar 23, 6:27 PM EDT | Special Weather Statement | CHS | Bulloch | 63 min |
| Mar 23, 6:34 PM EDT | Special Weather Statement | CHS | Effingham | 56 min |
| Mar 23, 6:45 PM EDT | Special Weather Statement | CHS | Bryan | 30 min |
| Mar 23, 6:48 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Effingham | 26 min |
| Mar 23, 6:55 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 33 min |
| Mar 23, 7:35 PM EDT | Special Weather Statement | CHS | Long, McIntosh | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.